# SDR SWAA2016062753214

- Difficulty date: June 24, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 56,874 hours, 33,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY AISLE LIGHT INOP.  R&R FUSE PER AMM.
